Your brother’s chest x-ray showed suspicious right upper lobe streaky and hazy density and an apicolordotic view is needed to confirm its presence.
This only means that there may be infiltrates in your brother’s right upper lung lobe. The cause of which can be a possible pulmonary tuberculosis or pneumonitis, or even prominence of bronchovascular markings.
It is always best to correlate the result of any diagnostic examination with the symptoms a patient may be experiencing.
hi sir i have the same xray result of suspicious opacities in the right upper lobe..
pls sir can you give me some medicine how to cure this problem in my body? even just a some common medicine that can help my get better so that i can go to work and pls reply me sir hoping that you will give me some advise and some regulations how to cure this in a short period of time thank you sir..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.